# SDR UALA2011091404972

- Difficulty date: September 13, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 61,830 hours, 22,788 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Rod End
- Condition: Out Of Adjust
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R HARD TO CLOSE AND LATCH.   INSPECTED DOOR HINGE AND FOUND GUIDE ARM ROD END HAS PLAY.  ADJUSTED DOOR 4R GUIDE ARM PER MM.
